# SDR FDEA2020062311305

- Difficulty date: June 21, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 36,345 hours, 19,582 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA340411
- Part serial: 4681
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUST AFTERPUSH BACK STARTING THE NR 2 ENGINE THE LEFT SLIDING WINDOW COMPLETELY CRACKED.  MPN: SPSA340-4-1-1 CPN: 5610221 POS: LT  SRL: 4681 ON MPN: A5361217600106 SRL: 1758.  REMOVED AND REPLACED LT SLIDING WINDOW ASSY WITH A SERVICABLE UNIT IN REF TO AMM 56-12-00-04.  OPS CHECKS GOOD AT THIS TIME.  PART INSTALLED IS PN A5361217600106 S/N 1758.  OK FOR RETURN TO SERVICE.  REF ERS 20-02231 FOR PART EFFECTIVITY APPROVAL.  REMOVED AND REPLACED LT SLIDING WINDOW ASSY WITH A SERVICABLE UNIT IN REF TO AMM 56-12-00-04.
